# SDR HDNA201805170000

- Difficulty date: May 3, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N242LF
- Make and model: Beech F90
- Aircraft serial: LA86
- Aircraft time: 10,954 hours, 13,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 50420028155
- Condition: Cracked
- Location: Zone 100
- Part time: 10,954 hours, 13,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED INSPECTION OF THE BULKHEAD WEB AT BS 177 THE LOWER LEFT SIDE WAS FOUND CRACKED.
